# SDR DHL7212002515

- Difficulty date: August 7, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BS 940 FRAME (LEFT) CRACKED AT AFT FLOORBEAM ATTACH FLANGE (CONFIRMED BY NDT).  STOP DRILLED CRACK IAW B-727 S/B 53-190.  LOCATED AND DRILLED-UP ANGLES, DOUBLERS AND RADIUS FILLERS.  INSTALLED REPAIR KIT ON FRAME IAW B-727 S/B 727-53-0190.
